# SDR QXEA2022090900288

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 24,230 hours, 25,964 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LIFTOFF FUSELAGE DOORS WARNING WAS INDICATED WITH THE AFT CARGO DOOR SHOWING OPEN. CABIN WAS NOT PRESSURIZING. RETURNED TO FIELD LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W OPS TEST OF AFT CARGO DOOR PER Q400 AMM 52-31-00-710-801 AND INSP PER Q400 AMM 05-52-00-000-000. NO DEFECTS NOTED.
